# SDR CA990817024

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Loose
- Location: Nr 3 Cylinder
- Part time: 213 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) EXHAUST VALVE LET LOOSE IN  NR 3 CYLINDER, SENT FOR O/H.
